advertisement
Question
Posted by: Dorah Morekhure | 2011-05-06

Long periods after giving birth and depo

I gave birth on 30 Oct 2010, had periods for a week. I had first depo injection in February 2011. On 20 April 2011 i had my periods. I thought they were normal. I still have periods even to this day. there is no faul smell and the periods are not heavy, its just spotting. Is it normal or is there something wrong. When can i expect them to stop or can i take pills that will make them stop.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is comon after Depo. It often gets better after the second injection.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011-05-09

This is comon after Depo. It often gets better after the second injection.
Best wishes

Reply to gynaedoc
Posted by: Cleo | 2011-05-07

THis is very normal. I too am on Depo. You will probably find that your periods (spotting) becomes less and less. However only some people''s periods stop completely. It differs from person to person. I too still have teh occasional spotting after having been on Depo for years

Reply to Cleo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement